MAUDE Adverse Event Report: ASO LLC EQUATE; FLEXIBLE FABRIC ANTIBACTERIAL BANDAGES 1 SIZE

ASO LLC EQUATE; FLEXIBLE FABRIC ANTIBACTERIAL BANDAGES 1 SIZE
Model Number UPC#681131228350
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Rash (2033); Skin Inflammation/ Irritation (4545)
Date of Event 05/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
According to the initial report received by aso on april 23, 2025, the consumer stated that the product caused her to experience a burn or rash.On the completed consumer information report (cir) received on may 14, 2025, the consumer stated that the product caused her to develop a raised rash, itch, and scarring after using the bandage.Consumer visited the rn on (b)(6) 2025.The rn recommended neosporin.The bandages were used to cover a mosquito bite.Per cir the issue was with the pad area.
 
Additional Manufacturer Narrative
As of 05/29/2025 returned product and retained samples were submitted to the lab with no defects noted.In addition, aso reviewed records of satisfactory biocompatibility tests for this type of product with no issues noted.Refer to section b.6 of this report for further details.Udi notes: the expiry date is not present on device label.

Brand Name
EQUATE
Common Device Name
FLEXIBLE FABRIC ANTIBACTERIAL BANDAGES 1 SIZE
Manufacturer (Section D)
ASO LLC
300 sarasota center blvd.
sarasota FL 34240
Manufacturer (Section G)
ASO LLC
300 sarasota center blvd
sarasota FL 34240
Manufacturer Contact
aso complaints
300 sarasota center blvd.
9413790300
MDR Report Key22153217
Report Number1038758-2025-00011
Device Sequence Number15403470
Product Code KGX
UDI-Device Identifier00681131228350
UDI-Public00681131228350
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberUPC#681131228350
Device Lot Number183515
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2025
Initial Report FDA Received Date06/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale